# SDR QXEA2020021200089

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 43,757 hours, 46,304 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 478413S2195
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR UP SELECTION THE NOSE GEAR GREEN LIGHT AND NOSE DOOR LIGHT REMAINED ILLUMINATED FOR APPROX 10 SECONDS. THEN BOTH WENT OUT (DARK) AND WE FELT THE GEAR RETRACT. LENDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU, NO FAULTS LISTED. REF Q400 AMM 32-61-00-742-801. INSURED GEAR DOORS ARE CLOSED. FERRIED FOR REPAIRS. OPENED WORK ORDER 277822. NLG PSEU DOOR RIGGING FOUND TOO SMALL. NOSE GEAR LOCK ACTUATOR ROD END JAM NUT LOOSE, LH PUSHROD BELLCRANK ASSEMBLY DIFFICULT TO MOVE. ALT RELEASE ROLLER MAKING CONTACT WITH DOOR MECHANISM. CHAFFED FORWARD DOOR SPRING. NLG DOOR BELLCRANK ATTACK POINT HAS PLAY. CORRECTED ALL DISCREPANCIES AND AIRCRAFT RETURNED TO SERVICE.
